Begin by walking round the garden (yard)... progress to round the block, then as your stamina is restored, increase the distance gradually until you can walk for several miles with confidence.
Above all, don't push yourself beyond your limit. It's tempting to say "I'll do a mile!" -..... but if you're knackered after 400 yards, STOP. The extra distance won't go away, and you can do it later.
Always take some sugar/carbohydrate such as a Mars bar. Just in case.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my mother is 65 years old and she is cardiac patient and had paralysis attack on the right side 3 months back, she is walking and moving her hands slowly, Please tell us what diet pracuations are required and medical tests we should take to keep a track of her health
Stress echo test showed possible problem at 134 beats per minute. I wasn t able to hit target pulse rate of 140 due to extreme leg cramp. Test were deemed inconclusive. But recommendation was for cardio x-ray and possible angio palsti and stint implant. However, hematocrit is only 33 and Hemoglobin is below normal. Can anemia look like a cardiac related problem when its not? Did stress echo because of complaint of chest burning when walking long distances/erexertion. Did not have this symptom during test.
My husband had a heart attack1 year ago, today we had a follow up appointment and all is well. Tonight after removing his shoes we see he has a bruised area on the same place on the top of both feet - in exactly the same place on both feet. No pain - foot is cool but that is normal. Question - why would each foot have a bruised spot exactly the same shape in exactly the same place on both feet? Shoes fit well and are very comfortable, and we did a little walking but not excessive.
My grandfather went into cardiac arrest and they stayed the front to parts of the brain is damaged but the rest is working. He has gone through a numerous surgery and the very first one was on his gallbladder which went wrong but the doctor did not tell us and the doc preformed another surgery to fix his mistake, which then the doctor cut the wrong artier and was transferred to UCSF where the surgeon and doctor told us my grandfather would only have a 2 days to live if we wouldn't have brought-en him to UCSF. My question is if my grandfather is breathing on a ventilation and his hart rate is stable is there any chances he'll get better is there anything we can do?
Hi, My Father aged 68 yrs had mild Cardiac arrest 2 months back and he had been on medication from then ... currently he is not having any food and says that he feels unhungry ... doctor had adviced him to take azee syrup.. can you share the importance of the same ..
May I ask you What "Anoxia. cardiac arrest from circulatory failure due to severe acute internal haemorrhage; Multiple rib fractures and pulmonary lacerations; trauma to the brain and brain stem; ischemic heart disease. means to you . I am confused....
my father died of a cardiac arrest. However, he had an abdominal aortic dissection that was detected on the last day. his intestines, gall bladder and part of the liver were removed. BP and pulse were high during the operation. later stabilised. then at 1.20 am, he had a cardiac arrest and passed away. He had no history of blood pressure, or heart disease.He first reported stomach, back n chest pain on 7th december, 2010. Also fainted and vomitted. However, doctors suspected food poisoning, colitus and later gall bladder inflammation. the actual problem was discover on 23rd Decemeber, he died later the same night.(24th december) I need to know how and why this happened
I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and 50 for 5 days. Should I go see my doctor or jusr see if it passes. Why would it get worse as I have...
I am on metronidazole for giardia and med info said not to use propylene glycol, as if I knew what that was, and I started getting fluttery sensation in throat and down to chest like I had asthma . I brainstormed what it could be and looked into...